# SDR ASOA2013041603381

- Difficulty date: April 12, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 13,654 hours, 8,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Part time: 993,072 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY EXIT LIGHT COVER  MISSING ON REAR OF GALLEY.   INSTALLED FLOODLIGHT LENS COVER IAW AMM 33-51-11.  OPS CHECK GOOD. NEF CLEARED ACFT OK FOR SERVICE.
